Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 88, NWS Milwaukee, WI

June 8, 2011Dodge County, Fond du Lac County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 8, 2011, 8:43 PM CDT for Dodge County, Fond du Lac County, Wisconsin. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2011, 8:43 PM CDT (01:43 UTC)
Expired
Jun 8, 2011, 9:17 PM CDT
In force
34 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Dodge County, WI, Fond du Lac County, WI

The radar

The Milwaukee radar (KMKX), 69 km from the middle of the area, began a volume at 01:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 8, 4:49 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.7 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2011-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4124 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2011-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4124 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1367 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
1.4
Supercell composite
10.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

117 
WUUS53 KMKX 090143
SVRMKX
WIC027-039-090245-
/O.NEW.KMKX.SV.W.0088.110609T0143Z-110609T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
843 PM CDT WED JUN 8 2011

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN DODGE COUNTY IN SOUTHEAST WISCONSIN...
  SOUTHWESTERN FOND DU LAC COUNTY IN EAST CENTRAL WISCONSIN...

* UNTIL 945 PM CDT

* AT 841 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR
  WAUPUN...AND MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WAUPUN...MAYVILLE...THERESA...LOMIRA...ATWATER...BURNETT...OAK
  CENTER...KEKOSKEE...KNOWLES...BROWNSVILLE...BYRON...ASHFORD AND
  EDEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4370 8836 4355 8837 4354 8840 4348 8840
      4344 8900 4353 8900 4353 8901 4363 8901
      4363 8889 4365 8888
TIME...MOT...LOC 0143Z 264DEG 16KT 4357 8877
WIND...HAIL 70MPH 1.00IN

$$

MRC
4 follow-up statements
390 
WWUS53 KMKX 090151
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
851 PM CDT WED JUN 8 2011

WIC027-039-090245-
/O.CON.KMKX.SV.W.0088.000000T0000Z-110609T0245Z/
DODGE WI-FOND DU LAC WI-
851 PM CDT WED JUN 8 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
FOND DU LAC AND NORTHERN DODGE COUNTIES UNTIL 945 PM CDT...

AT 846 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 6
MILES SOUTH OF WAUPUN...MOVING EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAYVILLE...THERESA...LOMIRA...OAK CENTER...KEKOSKEE...KNOWLES...
  BROWNSVILLE...BYRON...ASHFORD AND EDEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4370 8836 4355 8837 4354 8840 4348 8840
      4346 8899 4353 8900 4353 8901 4363 8901
      4363 8889 4365 8888
TIME...MOT...LOC 0151Z 268DEG 31KT 4355 8863
WIND...HAIL 70MPH 1.00IN

$$

SEARS
463 
WWUS53 KMKX 090200
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
900 PM CDT WED JUN 8 2011

WIC027-039-090245-
/O.CON.KMKX.SV.W.0088.000000T0000Z-110609T0245Z/
DODGE WI-FOND DU LAC WI-
900 PM CDT WED JUN 8 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
FOND DU LAC AND NORTHERN DODGE COUNTIES UNTIL 945 PM CDT...

AT 855 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
MAYVILLE...MOVING EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  THERESA...LOMIRA...KNOWLES...BROWNSVILLE AND BYRON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 4365 8838 4355 8837 4354 8840 4348 8840
      4348 8887 4353 8892 4359 8892 4365 8888
      4365 8887
TIME...MOT...LOC 0200Z 266DEG 28KT 4353 8853
WIND...HAIL 60MPH 1.00IN

$$

SEARS
524 
WWUS53 KMKX 090211
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
911 PM CDT WED JUN 8 2011

WIC027-039-090245-
/O.CON.KMKX.SV.W.0088.000000T0000Z-110609T0245Z/
DODGE WI-FOND DU LAC WI-
911 PM CDT WED JUN 8 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
FOND DU LAC AND NORTHEASTERN DODGE COUNTIES UNTIL 945 PM CDT...

AT 909 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
THERESA...OR 6 MILES NORTHEAST OF MAYVILLE...MOVING EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME NORTHEASTERN DODGE AND EXTREME
  SOUTHERN FOND DU LAC COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 4365 8838 4355 8837 4354 8840 4348 8840
      4349 8868 4354 8871 4365 8873
TIME...MOT...LOC 0211Z 263DEG 28KT 4354 8841
WIND...HAIL 60MPH 1.00IN

$$

SEARS
082 
WWUS53 KMKX 090217
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
917 PM CDT WED JUN 8 2011

WIC027-039-090228-
/O.CAN.KMKX.SV.W.0088.000000T0000Z-110609T0245Z/
DODGE WI-FOND DU LAC WI-
917 PM CDT WED JUN 8 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL FOND DU LAC AND
NORTHEASTERN DODGE COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11 PM CDT.

LAT...LON 4365 8838 4355 8837 4354 8840 4348 8840
      4349 8868 4354 8871 4365 8873
TIME...MOT...LOC 0218Z 263DEG 28KT 4354 8833

$$

SEARS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 3:15 PM CDT, 5 hours 28 minutes earlier.

Area forecast discussion, Jun 8, 3:15 PM CDT, 5 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
315 PM CDT WED JUN 8 2011

.VERY SHORT TERM...TONIGHT AND THURSDAY.

EXPECT THUNDERSTORMS TO DEVELOP ALONG AND JUST AHEAD OF COLD FRONT
LATE THIS AFTERNOON IN THE NORTHWEST COUNTIES OR JUST NORTHWEST OF
THERE. THE FRONT WILL SHIFT SOUTHEAST THROUGH THE AREA THIS
EVENING...BRINGING THUNDERSTORMS TO THE AREA. SOME STORMS ARE
EXPECTED TO BECOME SEVERE WITH SUPERCELLS...GIVEN LARGE MEAN LAYER
CAPES OF 3000 J/KG PLUS AND GOOD DEEP LAYER SHEAR OF 35 TO 40 KNOTS.
LARGE SIGNIFICANT HAIL GROWTH ZONE CAPE AND DOWNDRAFT CAPE VALUES
SHOULD LEAD TO LARGE HAIL AND DAMAGING WINDS AS THE MAIN HAZARDS. AN
ISOLATED TORNADO CANNOT BE RULED OUT...BUT WILL BE TOUGH TO GET WITH
MODEST 10 TO 15 KNOTS OF 0 TO 1 KM SHEAR AND 1500 METER LCLS.

STORMS WILL SHIFT OUT OF THE AREA LATER TONIGHT WITH THE COLD
FRONT...WITH COLD AIR ADVECTION ON NORTHERLY COMPONENT WINDS
BRINGING MUCH COOLER AND LESS HUMID CONDITIONS INTO THE AREA. WINDS
WILL ALSO PICK UP NEAR THE LAKE LATER TONIGHT. THIS WILL CAUSE LOWS
LATER TONIGHT TO PLUMMET INTO THE LOWER 50S LAKESIDE...AND MID TO
UPPER 50S INLAND.

THE COLD AIRMASS WILL LINGER ON THURSDAY...AS WINDS REMAIN ONSHORE
AND BRISK. LOCATIONS NEAR THE LAKE WILL STRUGGLE TO RISE MUCH...WITH
UPPER 50S EXPECTED. HIGHS SHOULD RISE INTO THE 60S INLAND...WITH
PARTLY TO MOSTLY CLOUDY SKIES. LEFT SLIGHT CHANCES FOR SHOWERS OR A
STORM IN THE FORECAST THURSDAY AFTERNOON ACROSS THE FAR SOUTH AND
SOUTHWEST...AS LOW LEVEL JET OVER IOWA TRIES TO SHIFT EASTWARD
TOWARD THE AREA.

.SHORT TERM...THURSDAY NIGHT THROUGH SATURDAY.

SHORT TERM GUIDANCE IN GOOD AGREEMENT ON BAROCLINIC ZONE/FRONTAL
BOUNDARY LOCATED JUST SOUTH OF WISCONSIN BEGINNING TO SHIFT BACK
SLOWLY TO THE NORTH THURSDAY NIGHT AND FRIDAY.  NWD MOVEMENT IN
RESPONSE TO APPROACHING NORTHERN PLAINS SHORT WAVE WHICH STRENGTHENS
AS IT TRACKS NORTHEAST TOWARD LAKE SUPERIOR BY 12Z/SAT.  MODERATE
LAYER Q-VECTOR CONVERGENCE SPREADS ACROSS SRN WI LATER THU NGT AND
FRI MRNG AND MOVES EAST OF THE AREA BY 00Z/FRI.  SRN WI IS ALSO
CLOSE TO THE NOSE OF A LOW LEVEL JET FRI NGT WITH STRONG LOW LEVEL
THETA-E ADVECTION SPREADING ACROSS THE REGION.  PWAT VALUES SURGE TO
1-1.5 INCHES AGAIN.  ELEVATED INSTABILITY ON THE WEAK SIDE BUT HEAVY
RAINFALL POTENTIAL WOULD EXIST AS FOCUS WOULD BE JUST TO THE NORTH
OF THE BAROCLINIC ZONE INTO SRN WI.  WARM CLOUD DEPTH INCREASES TO
ALMOST 11K FEET BUT MESO-BETA VELOCITIES GREATER THAN 30 KTS.
ENHANCED SYNOPTIC FORCING FROM RIGHT ENTRANCE REGION OF UPPER JET
PASSING ACROSS REGION ON FRI AS WELL.  HENCE WL CONTINUE LIKELY POPS
LATER THU NGT INTO FRI.

DUE TO LINGERING WEAK RIDGING...BACKED OFF ON HIGHER POPS THURSDAY
EVENING IN CENTRAL AND ERN AREAS...BUT STILL EXPCNG WIDE SWATH OF
RAIN TO SPREAD IN LATER IN THE NIGHT.

FORCING SHIFTS EAST OF AREA LATER FRI NIGHT AND SAT.  SHORT TERM
GUIDANCE IN BETTER AGREEMENT ON CARRYING SFC LOW PRESSURE ACROSS NRN
IL INTO LOWER MI AT THIS TIME SO DRYING AND CLEARING TREND DURING
THIS TIME.

.LONG TERM...SATURDAY NIGHT THROUGH WEDNESDAY

LOOKS LIKE UNSETTLED WEATHER WILL CONTINUE FOR PORTIONS OF THE
EXTENDED PERIOD AS MID/UPPER LEVEL WINDS GRADUALLY VEER FROM THE
SOUTHWEST TO THE WEST.  AT THE START OF THE PERIOD...LONG TERM
GUIDANCE IN REASONABLE AGREEMENT ON WEAK HIGH PRESSURE ACROSS WRN
GTLAKES REGION FOR THE END OF THE WEEKEND.  BY MONDAY...WEAK RIDGING
HAS PUSHED TO THE EAST AS UPPER LEVEL FLOW TURNS MORE ZONAL.  WEAK
SHORT WAVE MOVING EWD ACROSS THE NRN PLAINS INTO SRN CANADA EARLY
NEXT WEEK...BUT THE LONG TERM GUIDANCE RATHER CONSISTENT ON SHOWING
DIFFERENCES IN TIMING OF SHORT WAVE PASSING ACROSS WI.  HENCE WL
NEED TO KEEP SMALL CHANCES FOR CONVECTION IN THE EXTENDED PERIOD
FROM MON THROUGH TUE.

GFS 5 DAY 500H ANOMOLIES SHOW GRADUALLY INCREASING HEIGHTS UPSTREAM
OVER NW CONUS AND SW CAN THE NEXT SEVEN DAYS.  WITH GRADUAL
CHANGE...WOULD EXPC BAROCLINIC ZONE TO GRADUALLY SLIP SWD REDUCING
THREAT OF STRONGER CONVECTION AND UNSETTLED WEATHER LATER NEXT
WEEK.  ENSEMBLE MEMBERS ALSO CONGREGATING TOWARD THIS SOLUTION.

&&

.AVIATION...THUNDERSTORMS ARE EXPECTED ALONG AND JUST AHEAD OF THE
COLD FRONT AT TAF SITES BY EARLY THIS EVENING. KMSN SHOULD BE
AFFECTED LATE THIS AFTERNOON THROUGH 03Z THURSDAY...WITH THE EASTERN
SITES BETWEEN 00Z AND 06Z THURSDAY. SEVERE STORMS POSSIBLE WITH
LARGE HAIL AND GUSTY WINDS TO 50 KNOTS. MVFR CEILINGS AND MVFR/IFR
VISIBILITIES POSSIBLE IN ANY STORMS.

WINDS SHIFT NORTHWEST BEHIND THE FRONT LATER THIS EVENING...THEN
NORTHEAST THURSDAY MORNING. NORTHEAST WIND GUSTS TO 20 KNOTS
POSSIBLE AT EASTERN TAF SITES ON THURSDAY. MVFR CEILINGS SHOULD ALSO
DEVELOP DURING THIS TIME...AND LINGER THROUGH THE REST OF THE DAY.

&&

.MARINE...SMALL CRAFT ADVISORY CONTINUES UNTIL 00Z THURSDAY.
FREQUENT GUSTS TO 25 KNOTS EXPECTED NEAR THE SHORE UNTIL THEN...WITH
MARINE INVERSION KEEPING GUSTS UNDER 20 KNOTS TOWARD THE OPEN
WATERS. PRESSURE GRADIENT RELAXING AND MIXING DECREASING BY SUNSET
ALSO FAVORS ENDING GUSTS CAUSING THE SMALL CRAFT ADVISORY.

THUNDERSTORMS WILL AFFECT THE NEARSHORE WATERS THIS EVENING WITH THE
COLD FRONTAL PASSAGE. SEVERE STORMS POSSIBLE WITH LARGE HAIL AND
GUSTS TO 50 KNOTS.

WINDS SHIFT TO THE NORTHEAST LATER TONIGHT AFTER COLD FRONTAL
PASSAGE...AND DEVELOP FREQUENT GUSTS TO 20 TO 25 KNOTS THROUGH
THURSDAY. THESE WINDS MAY GENERATE HIGH WAVES OF 3 TO 5 FEET ACROSS
THE NEARSHORE WATERS THROUGH AT LEAST THURSDAY. A SMALL CRAFT
ADVISORY MAY BE NEEDED.

THE BRISK ONSHORE WINDS AND SUBSEQUENT HIGH WAVES MAY CONTINUE
THURSDAY NIGHT AND FRIDAY...AS A TIGHT PRESSURE GRADIENT LINGERS
WITH LOW PRESSURE MOVING SOUTH OF THE AREA. A SMALL CRAFT ADVISORY
MAY BE NEEDED.

&&

.CONFIDENCE...

TONIGHT AND THURSDAY...MEDIUM TO HIGH.
THURSDAY NIGHT AND FRIDAY...MEDIUM.
FRIDAY NIGHT...LOW TO MEDIUM.
SATURDAY...MEDIUM.
SATURDAY NIGHT THROUGH SUNDAY NIGHT...MEDIUM TO HIGH.
MONDAY THROUGH WEDNESDAY...LOW.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR LMZ643>646.

&&

SHORT TERM/LONG TERM...MBK
VERY SHORT TERM/AVIATION/MARINE...WOOD
Hazardous weather outlook, Jun 8, 6:40 PM CDT, 2 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
640 PM CDT WED JUN 8 2011

WIZ046-047-051-052-056>060-062>072-092345-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
640 PM CDT WED JUN 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THIS EVENING AS
A STRONG COLD FRONT MOVES THROUGH SOUTHERN WISCONSIN. SOME OF THE
THUNDERSTORMS WILL BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS.
AN ISOLATED TORNADO IS POSSIBLE. A SEVERE THUNDERSTORM WATCH IS IN
EFFECT UNTIL 11 PM CDT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE LIKELY THURSDAY NIGHT AND FRIDAY NIGHT ACROSS
THE ENTIRE AREA...AS SOUTHERN WISCONSIN WILL REMAIN CLOSE TO A
NEARLY STATIONARY FRONTAL BOUNDARY LOCATED JUST TO THE SOUTH. HEAVY
RAINFALL IS POSSIBLE.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS MONDAY THROUGH WEDNESDAY
AS LOW PRESSURE MOVES ACROSS THE NORTHERN PLAINS TOWARDS WISCONSIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING.

LMZ643>646-092345-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
640 PM CDT WED JUN 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THIS EVENING AS
A STRONG COLD FRONT MOVES THROUGH EASTERN WISCONSIN AND LAKE
MICHIGAN. SOME OF THE THUNDERSTORMS WILL BE SEVERE...PRODUCING
LARGE HAIL AND DAMAGING WINDS.

BRISK NORTH WINDS AND INCREASING WAVES ARE EXPECTED TO DEVELOP
LATE TONIGHT BEHIND THE COLD FRONT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

NORTHEAST WINDS AND HIGH WAVES WILL APPROACH SMALL CRAFT CRITERIA
THURSDAY THROUGH FRIDAY AS LOW PRESSURE PASSES JUST SOUTH OF THE
AREA.

THUNDERSTORMS ARE LIKELY THURSDAY NIGHT INTO FRIDAY NIGHT...AS
SOUTHERN LAKE MICHIGAN WILL REMAIN CLOSE TO A NEARLY STATIONARY
FRONTAL BOUNDARY LOCATED JUST TO THE SOUTH.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS MONDAY THROUGH
WEDNESDAY.

WWW.WEATHER.GOV/MKX

MBK

In the hours before

Local storm report, Jun 8, 8:18 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
818 PM CDT WED JUN 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0751 PM     FUNNEL CLOUD     5 S MADISON             43.01N 89.38W
06/08/2011                   DANE               WI   AMATEUR RADIO

            ROTATING WALL CLOUD WITH A BRIEF FUNNEL.

0808 PM     TSTM WND GST     SE EVANSVILLE           42.78N 89.30W
06/08/2011  M59.00 MPH       ROCK               WI   AMATEUR RADIO

&&

WIMBERLEY
Local storm report, Jun 8, 8:29 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
829 PM CDT WED JUN 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     TSTM WND GST     SUN PRAIRIE             43.18N 89.23W
06/08/2011  M70 MPH          DANE               WI   TRAINED SPOTTER

&&

MBK
Local storm report, Jun 8, 8:30 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
830 PM CDT WED JUN 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 PM     TSTM WND GST     GREEN LAKE              43.84N 88.96W
06/08/2011  M70 MPH          GREEN LAKE         WI   EMERGENCY MNGR

0737 PM     TSTM WND GST     MARKESAN                43.71N 88.99W
06/08/2011  M52 MPH          GREEN LAKE         WI   EMERGENCY MNGR

0740 PM     TSTM WND DMG     4 SW MINERAL POINT      42.82N 90.24W
06/08/2011                   IOWA               WI   PUBLIC

            TWO 60 FOOT TREES BLOWN OVER. LIMBS BLOWN 30 TO 40 FEET.
            THIS DAMAGE REPORTED AT A LOCATION ALONG HIGHWAY 151 AT
            THE IOWA LAFAYETTE COUNTY LINE.

&&

WIMBERLEY
Local storm report, Jun 8, 8:31 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
831 PM CDT WED JUN 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     TSTM WND GST     EVANSVILLE              42.78N 89.30W
06/08/2011  M70 MPH          ROCK               WI   TRAINED SPOTTER

&&

MBK
Local storm report, Jun 8, 8:37 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
837 PM CDT WED JUN 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TSTM WND GST     2 S BRODHEAD            42.59N 89.38W
06/08/2011  M51 MPH          GREEN              WI   TRAINED SPOTTER

&&

MBK
Local storm report, Jun 8, 8:43 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
843 PM CDT WED JUN 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0816 PM     HAIL             FOX LAKE                43.57N 88.91W
06/08/2011  M0.88 INCH       DODGE              WI   TRAINED SPOTTER

0830 PM     TSTM WND GST     3 WNW JEFFERSON         43.02N 88.86W
06/08/2011  E65.00 MPH       JEFFERSON          WI   AMATEUR RADIO

0830 PM     TSTM WND GST     2 N CAMBRIDGE           43.04N 89.02W
06/08/2011  E70.00 MPH       DANE               WI   AMATEUR RADIO

&&

WIMBERLEY

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 7:15 PM CDTSevere Thunderstorm WarningMKXDane60 min
Jun 8, 7:38 PM CDTSevere Thunderstorm WarningMKXColumbia, Dodge, Fond du Lac, Green Lake, Marquette67 min
Jun 8, 7:39 PM CDTTornado WarningMKXDane51 min
Jun 8, 7:44 PM CDTSevere Thunderstorm WarningMKXDane, Green, Iowa, Lafayette, Rock, Sauk46 min
Jun 8, 7:51 PM CDTSevere Thunderstorm WarningMKXSauk39 min
Jun 8, 8:05 PM CDTSevere Thunderstorm WarningMKXDodge, Jefferson, Milwaukee, Ozaukee, Washington, Waukesha40 min
Jun 8, 8:08 PM CDTSpecial Marine WarningMKX52 min
Jun 8, 8:15 PM CDTSevere Thunderstorm WarningMKXDane, Dodge, Jefferson, Kenosha, Milwaukee, Racine and 3 more45 min
Jun 8, 8:24 PM CDTSpecial Marine WarningMKX111 min
Jun 8, 8:32 PM CDTSevere Thunderstorm WarningMKXGreen, Lafayette28 min
Jun 8, 8:59 PM CDTSpecial Marine WarningMKX79 min
Jun 8, 9:01 PM CDTSevere Thunderstorm WarningMKXDodge, Jefferson, Kenosha, Milwaukee, Ozaukee, Racine and 4 more59 min
Jun 8, 9:11 PM CDTAreal Flood AdvisoryMKXGreen, Kenosha, Lafayette, Racine, Rock, Walworth3 hr
Jun 8, 9:12 PM CDTSevere Thunderstorm WarningMKXGreen, Rock48 min
Jun 9, 3:38 AM CDTSmall Craft AdvisoryMKX36 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.